MAUDE Adverse Event Report: QUEST MEDICAL INC MPS2 CONSOLE; CPBP HEAT EXCHANGER

QUEST MEDICAL INC MPS2 CONSOLE; CPBP HEAT EXCHANGER
Model Number 5201260
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/22/2017
Type of Reportable Event Malfunction
Event or Problem Description
The hospital biomedical engineer reported an issue with the mps2 console during use.The report stated that the perfusion department had issues with the console popping the vent valve during more than one procedure.The report stated that changing the delivery set did not cause the issue to stop.There were no patient complications reported as a result of the alleged issue.
 
Additional Manufacturer Narrative
Follow-up with the complainant found that the facility had not returned the console.The console was still in use at the facility with no further issues occurring.Initial medwatch erroneously indicated hospitalization as an outcome attributed to adverse event of the form.This was a mistake as there were no reported patient complications associated with the complaint.

Brand Name
MPS2 CONSOLE
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL INC
one allentown parkway
allen TX 75002
MDR Report Key6652733
Report Number1649914-2017-00047
Device Sequence Number1285283
Product Code DTR
UDI-Device Identifier20634624521265
UDI-Public20634624521265
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K041979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number5201260
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/22/2017
Supplement Date Received by Manufacturer05/22/2017
Initial Report FDA Received Date06/19/2017
Supplement Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;